# SDR ASAA2023092945963

- Difficulty date: September 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,004 hours, 14,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100200
- Part serial: NSN
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 9: MAIN AFT CARGO DOOR ENTRY FLOOR PANEL 151DF PUNCTURED. REQUIRES REPAIR. GROUNDED - YES. REPAIRED PANEL 151DF P/N D5367521100200, ON A320-214 S/N 3465 FH 45004:12 FC14478 WV010 5EA AREAS USING CAT A PERMANENT REPAIRS,IAW A320-200 SRM 53-02-00-283-001 REV 146-01AUG2023, A320-200 SRM 53-02-00-300-002 REV 146-01AUG2023.AREA 1 IS DIA 3.2" LOCATED 55.5" FWD AND 16" RT, AREA 2 IS DIA 0.75" LOCATED 45" FWD AND 39.5 RT. AREA 3 IS DIA 0.84" LOCATED 42" FWD AND 35.5 RT. AREA 4 IS DIA 0.75" LOCATED 36.5" FWD AND 11.5" RT. AREA 5 IS 0.75" DIA LOCATED 12.5" FWD ABD 34.5" RT.
